# SDR AUS20040345

- Difficulty date: May 6, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Bag BAE146300A
- Engine: Lyc ALF502R5
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: HC536B0475000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FORWARD OUTER ATTACHMENT SPECIAL BOLT SHAFT CORRODED AND PLATING MISSING. CORROSION WAS LOCATED APPROXIMATELY 12.7MM (0.5IN) DOWN FROM THE BOLT HEAD.  AREA OF CORROSION 25.4MM (1IN) IN LENGTH BY 9.39MM (0.370IN) IN WIDTH BY0.127MM (0.005IN) DEPTH.BOLTS ARE  LOCATED IN ZONE 161, FRAME 29 STN 539-4.
